Pacific Journal of Mathematics

Abstractly split group extensions.

G. Hochschild and D. Wigner

Article information

Source
Pacific J. Math., Volume 68, Number 2 (1977), 447-453.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817248

Mathematical Reviews number (MathSciNet)
MR0486283

Zentralblatt MATH identifier
0367.22002

Subjects
Primary: 22A25: Representations of general topological groups and semigroups
Secondary: 20J99: None of the above, but in this section

Citation

Hochschild, G.; Wigner, D. Abstractly split group extensions. Pacific J. Math. 68 (1977), no. 2, 447--453. https://projecteuclid.org/euclid.pjm/1102817248


Export citation

References

  • [0] A. M. Gleason, Spaces with a compact Lie group of transformations, Proc. Am. Math. Soc,vol.1 (1950), pp. 35-43.
  • [1] G. Hochschild, The structure of Lie groups, Holden-Day, San Francisco, 1965.
  • [2] C. C. Moore, Group extensions of p-adic and adelic linear groups, I.H.E.S., No. 35 (1968).
  • [3] N. Steenrod, The topology of fibre bundles, Princeton University Press,1951.
  • [4] W.T. van Est, A generalization of the Cartan-Leray spectral sequence, II, Indag. Math. 20,No.4 (1958).